# SDR UPS08854033

- Difficulty date: October 23, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP REPAIR SEQ 803-F1-136 AT STA 510, BETWEEN L29 TO 30L HAS NO SRM REF AND REQUIRES APPX F OF EO DC8-5100-30418C.  ACCOMPLISH APPX F, REMOVED OLD REPAIR, FABBED NEW REPAIR AND INSTALLED IAW TR53-203 OF SRM 53-2-1 PARG 16 AS PER SAA EA 81427420.
